STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #6 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5531-G-611-E |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/25/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding instability involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: could not be performed as the device lot details were not provided.Complaint history review: could not be performed as the device lot details were not provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported that the patient's right knee was revised due to ligament instability.The femoral component and insert were revised.Rep reported he can possibly provide primary and revision usage, and confirmed that otherwise no further information would be released by the hospital or surgeon.